# SDR AALA202504145691

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 40,455 hours, 17,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: VERY LOUD DOOR SQUEL LOCATED AT EMERGENCY EXIT ROW 16DEF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. OPENED AND INSPECTED EXIT ROW 16DEF FOUND THE DOOR LINING OUT OF ADJUSTMENT, HOLDING AND CAUSING THE FLAP DOOR NOT TO LATCH PROPERLY. ADJUSTED THE DOOR LINING, PER AMM 52-22-51. ACCOMPLISHED LEAK TEST, PER AMM 05-51-91. LEAK TEST GOOD. ACCOMPLISHED JOB CARD 08C80052009.
